# SDR GTIA20120609436

- Difficulty date: June 9, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 21,729 hours, 10,392 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Deactivated
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST BOTTLE DEACTIVATED. REACTIVATED PAX CABIN DOOR OPENING ASSIST BOTTLE IAW AMM TASK 52-10-00-860-00-002-A, PAR 4.
